# SDR 20001109SH025

- Difficulty date: October 17, 2000
- Submitted: November 9, 2000
- Operation: General aviation
- Aircraft: N252DX
- Make and model: Mooney M20K
- Aircraft serial: 250580
- Engine: Cont TSIO360MB
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Vernatherm
- Part number: 639305
- Part serial: VD210195117844
- Condition: Bent
- Location: Oil Temp Valve
- Part time: 1,088 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETAINING NUT ROLL PIN TO SECURE THE NUT.  THE SHAFT ON WHICH THE NUT IS INSTALLED WAS BENT JUST BEHIND THE NUT.  SUBMITTER HAS SEEN SEVERAL NOW WITH THIS CONDITION AND THEY ARE ALL FROM FACTORY REMAINS OR NEW ENGINES FROM RECENT YEARS.  THIS ONE REBUILT 2-8-95.  THE BEND IS IN THE DIRECTION OF THE ROLL PIN.  IT COULD BE CAUSED AT MANUFACTURE WHEN THE PIN IS INSTALLED.  IT APPEARED THE END OF THE BRASS SHAFT WAS MACHINED.  IT COULD OCCUR AT THAT TIME, IF SHAFT IS NOT SUPPORTED.  SUBMITTER HAS ADVISED TCM.  (X)
